On the number of cycles of some differential equations on a two-dimensional torus
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2167-2169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a20,
author = {E. K. Ershov},
title = {On the number of cycles of some differential equations on a two-dimensional torus},
journal = {Differencialʹnye uravneni\^a},
pages = {2167--2169},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a20/}
}
E. K. Ershov. On the number of cycles of some differential equations on a two-dimensional torus. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2167-2169. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a20/